- -

Algebraic and topological structures on rational tangles

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Algebraic and topological structures on rational tangles

Show full item record

Milani, V.; Mansourbeigi, SM.; Finizadeh, H. (2017). Algebraic and topological structures on rational tangles. Applied General Topology. 18(1):1-11. doi:10.4995/agt.2017.2250.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/79809

Files in this item

Item Metadata

Title: Algebraic and topological structures on rational tangles
Author:
Issued date:
Abstract:
[EN] In this paper we present the construction of a group Hopf algebra on the class of rational tangles. A locally finite partial order on this class is introduced and a topology is generated. An interval coalgebra structure ...[+]
Subjects: Group Hopf algebra , Locally finite partial order , Tangle , Pseudo-module , Bi-pseudo-module , Pseudo-tensor product , Incidence algebra , Interval coalgebra , Continued fraction , Tangle convergen
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2017.2250
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2017.2250
Type: Artículo

This item appears in the following Collection(s)

Show full item record